# SDR UALA2011052302511

- Difficulty date: May 21, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,129 hours, 11,951 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 160
- Condition: Failed
- Location: Satcom
- Component: Satcom
- Component part number: 8220314102
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM HI GAIN SATCOM HI GAIN IS FAILED.  STATUS  MSG01- ACTIVE ENGINE START HARD;SATELLITE DATA UNIT (LEFT) HAS NO INPUT FROM HIGH POWER AMPLIFIER FOR HGA (LEFT) ON BITE BUS.  DB- SATELLITE DATA UNIT (LEFT) MSG-2360291 ACTIVE ES HARD.  ITEM ALREADY DEFERRED SEE DF269 ITEM CAME UP AFTER C-B PULLED.  REPLACED HGA AND SDU.  TESTS OKAY.
